# SDR AALA20160203006

- Difficulty date: January 27, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 19,051 hours, 7,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE FELL OUT OF CASE WHEN DOOR WAS OPENED.  SLIDE DID NOT DEPLOY.  INSPECTED AREA & FOUND THE GIRT BAR BACKING PAN SHELF DOWN, ALLOWING THE SLIDE PACK TO FALL OUT.  RE-INSTALLED DISLODGED SLIDE PACK IAW AMM 25-66-01.
